Facebook Pixel
EmpowHER Guest

I have been taking postinor 2 too much lately, I took like 5 or more in a month , and I haven't seen my period for a month now, been having heavy vaginal discharge that I s itchy and smelly too, please I need help I'm I pregnant

By Anonymous February 11, 2017 - 7:55am
Rate This

I need to know if it's because of the postinor or its an infection or I'm pregnant

Add a Comment1 Comments


Dear Anon,

Thank you for reaching out to us.

An infection can be present in addition to the side effects of taking the postinor 2. The only way to know if you are pregnant is to wait for your period or take a pregnancy test. Anon, emergency contraception should only be used in emergencies. I'm concerned you may have caused a hormonal imbalance by taking it so often. Please contact your doctor and don't take any more.


February 11, 2017 - 10:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!